# SDR DALA2022112907622

- Difficulty date: November 25, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 66,027 hours, 8,667 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Condition: Leaking
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3313 NATURAL GAS ODOR ON GND; DISIPATED RE-OCCURRED IN FLT PRIOR TO TOUCHDOWN. ODOR IVD 3L/4L ON A/C. CORRECTIVE ACTION: POSSIBLE FUEL LEAK INTO APU DRAIN SHROUD. TRACED DOWN BETWEEN R2D2 AND "P" DOME. REMOVED AND INSTALLED AFT FUEL FEED PUMP PER A330 AMM 28-22. OPS/CK AND LEAK CK GOOD. RAN APU FOR 30 MINUTES, NO LEAKS IN THS COMPARTMENT AND NO LEAK OUT OF SHROUD APU DRAIN. TRANSFERRED FUEL TO TRIM TANK, NO LEAKS NOTED, REMOVED RESIDUAL FUEL IN P DOME AREA. NO FURTHER SMELL/ODOR. PERFROMED LEVEL A DECONTAMINATION IAW A330 AMM 21-00. INSPECTED PACK BAYS, NO LEAKS NOTED. (9238538)
